MAUDE Adverse Event Report: BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM

BOUND TREE MEDICAL, LLC CURAPLEX; CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM
Model Number AF2000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cardiac arrest response on (b)(6) 2026, a paramedic noted the pop off valve was missing when they retrieved the first bag valve mask (bvm).The paramedic immediately switched to another bvm from available stock and was able to complete the call without issue.There were no reports of harm or injury resulting from this event.
 
Additional Manufacturer Narrative
Code (a): 4756 (appropriate impact term/code not available): resuscitation bag w/mask.The product involved in the report has not been returned.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 08 apr 2026 has been included in the health authority report.Should additional information be obtained a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and is identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a airlife product is defective or causes serious injury.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX SMALL ADULT/PEDIATRIC PREMIUM BVM W/ BAG RESERVOIR, MANOMETER, 25CM
Manufacturer (Section D)
BOUND TREE MEDICAL, LLC
5000 tuttle crossing inc.
dublin OH 43016
Manufacturer (Section G)
WESTMED JAVID DE MEXICO, S.A. DE C.V
carretera internacional km 6.5
edif 18; parque industrial nog
nogales sonora, 84094
MX   84094
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24818800
Report Number1314417-2026-00020
Device Sequence Number12298512
Product Code BTM
UDI-Device Identifier00812277037029
UDI-Public(01)00812277037029
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAF2000
Device Catalogue Number2442-BVMPSA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown